# SDR A6WA200940248

- Difficulty date: May 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,247 hours, 12,231 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135101-45 - INTERCOSTAL CLIP AT FS 484.00, RBL 27.00 WL 72.00 IS CRACKED.  INTERCOSTAL CLIP AT FS 484.00, RBL 27.00, WL 27.00.  REPLACED IAW SRM 57-42-21.  (K)
